# SDR HALA2009111000522

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,508 hours, 30,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK INOP ON INFLT.  FOLLOWED QRH- LIGHT OUT IN "N".  PERFORMED FIM 21-51-00 FIG 103.  SYS CHECK OK.  OK FOR SVC.
